Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 101, NWS Green Bay, WI

July 6, 2017Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2017, 8:13 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2017, 8:13 PM CDT (01:13 UTC)
Expired
Jul 6, 2017, 9:15 PM CDT
In force
62 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 105 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 5:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

913 
WUUS53 KGRB 070113
SVRGRB
WIC037-041-075-070215-
/O.NEW.KGRB.SV.W.0101.170707T0113Z-170707T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
813 PM CDT THU JUL 6 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  East central Forest County in northeastern Wisconsin...
  Florence County in northeastern Wisconsin...
  Northern Marinette County in northeastern Wisconsin...

* Until 915 PM CDT.

* At 813 PM CDT, severe thunderstorms were located along a line
  extending from near Homestead to 8 miles northwest of Goodman,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Kingsford and Homestead around 820 PM CDT. 
  Goodman around 825 PM CDT. 
  Pembine around 840 PM CDT. 
  Wausaukee around 910 PM CDT. 

Other locations impacted by these severe thunderstorms include
Caldron Falls Rese, Lasalle Falls, Spread Eagle, Beecher, Silver
Cliff, Aurora, Goodman County Park, Mcclintock County Park, Caldron
Falls Reservoir and Commonwealth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4596 8833 4592 8810 4587 8807 4581 8813
      4575 8788 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4544 8786
      4535 8788 4537 8787 4535 8786 4524 8812
      4574 8873 4599 8838
TIME...MOT...LOC 0113Z 313DEG 33KT 4580 8823 4569 8850 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
374 
WWUS53 KGRB 070126
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
826 PM CDT THU JUL 6 2017

WIC037-041-075-070215-
/O.CON.KGRB.SV.W.0101.000000T0000Z-170707T0215Z/
Forest WI-Florence WI-Marinette WI-
826 PM CDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL FOREST...SOUTHERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...

At 826 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Norway to near Goodman, moving
southeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Wausaukee around 900 PM CDT. 

Other locations impacted by these severe thunderstorms include
Caldron Falls Rese, Lasalle Falls, Beecher, Silver Cliff, Aurora,
Goodman County Park, Mcclintock County Park, Caldron Falls Reservoir,
Niagara and Athelstane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4588 8831 4588 8815 4587 8807 4581 8813
      4575 8788 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4544 8786
      4535 8788 4537 8787 4535 8786 4524 8812
      4574 8873 4581 8851
TIME...MOT...LOC 0126Z 302DEG 47KT 4569 8781 4561 8843 

HAIL...1.25IN
WIND...60MPH
 
$$

Kurimski
040 
WWUS53 KGRB 070141
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
841 PM CDT THU JUL 6 2017

WIC037-070150-
/O.CAN.KGRB.SV.W.0101.000000T0000Z-170707T0215Z/
Florence WI-
841 PM CDT THU JUL 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLORENCE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
northeastern Wisconsin.

LAT...LON 4571 8825 4570 8805 4578 8799 4575 8788
      4568 8778 4566 8783 4560 8777 4556 8779
      4556 8783 4550 8779 4544 8786 4535 8788
      4537 8787 4535 8786 4524 8812 4568 8865
      4572 8842
TIME...MOT...LOC 0140Z 314DEG 21KT 4565 8776 4557 8838 

$$

WIC041-075-070215-
/O.CON.KGRB.SV.W.0101.000000T0000Z-170707T0215Z/
Forest WI-Marinette WI-
841 PM CDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL FOREST AND NORTHERN MARINETTE COUNTIES...

At 840 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Hermansville to near Goodman,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
east central Forest and northern Marinette Counties, including the
following locations: Caldron Falls Rese, Beecher, Silver Cliff,
Goodman County Park, Mcclintock County Park, Caldron Falls Reservoir,
Niagara, Athelstane, Armstrong Creek and Dunbar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4571 8825 4570 8805 4578 8799 4575 8788
      4568 8778 4566 8783 4560 8777 4556 8779
      4556 8783 4550 8779 4544 8786 4535 8788
      4537 8787 4535 8786 4524 8812 4568 8865
      4572 8842
TIME...MOT...LOC 0140Z 314DEG 21KT 4565 8776 4557 8838 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
852 
WWUS53 KGRB 070200
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
900 PM CDT THU JUL 6 2017

WIC041-070209-
/O.CAN.KGRB.SV.W.0101.000000T0000Z-170707T0215Z/
Forest WI-
900 PM CDT THU JUL 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOREST COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
northeastern Wisconsin.

LAT...LON 4556 8779 4557 8783 4556 8783 4550 8779
      4544 8786 4536 8788 4537 8787 4535 8786
      4535 8787 4524 8812 4550 8843 4557 8842
      4565 8820 4562 8799 4568 8779 4567 8782
      4566 8783 4560 8777
TIME...MOT...LOC 0159Z 313DEG 33KT 4554 8759 4546 8821 

$$

WIC075-070215-
/O.CON.KGRB.SV.W.0101.000000T0000Z-170707T0215Z/
Marinette WI-
900 PM CDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL MARINETTE COUNTY...

At 859 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Stephenson to 13 miles southeast of
Goodman, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wausaukee, Amberg, Beecher, Athelstane, Silver Cliff, Goodman County
Park, Caldron Falls Rese, Mcclintock County Park, Caldron Falls
Reservoir and Kremlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4556 8779 4557 8783 4556 8783 4550 8779
      4544 8786 4536 8788 4537 8787 4535 8786
      4535 8787 4524 8812 4550 8843 4557 8842
      4565 8820 4562 8799 4568 8779 4567 8782
      4566 8783 4560 8777
TIME...MOT...LOC 0159Z 313DEG 33KT 4554 8759 4546 8821 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:43 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 6, 6:43 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
643 PM CDT Thu Jul 6 2017

Updated aviation portion for 00Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 635 PM CDT Thu Jul 6 2017

Isolated strong tstms have developed in the most unstable air
mass (CAPE 2500-3000 j/kg) in our southern counties, with
increasing severe convection occurring in NW WI and the western
U.P. near the cold front. Watch has been issued through midnight
for the entire CWA.

&&

.SHORT TERM...Tonight and Friday
Issued at 215 PM CDT Thu Jul 6 2017

Timing of convection continues to be elusive as mesoscale models
offer differing solutions this afternoon and this evening. While
some models do develop some convection later this afternoon, there
are some indications the main show could wait until later this
evening with the cold front with the activity currently over the
arrowhead of Minnesota. If the main activity waits until later
instability would not be as good across the region, therefore
diminishing the risk for severe weather. However if convection can
get going this afternoon it would have 2800 J/kg of SBCAPE per the
KGRB 18Z RAOB. The sounding also indicates large hail would be the
primary threat given the fat CAPE profile around the hail growth
zone and the fairly weak bulk shear of 20 knots. Given the
differing model solutions and lack of a strong forcing mechanism
confidence continues to be low regarding the timing of the
thunderstorm activity this afternoon and this evening.

Later periods appear to be a bit more clear as the models continue
to indicate additional activity Friday afternoon behind the cold
front as moisture lingers across the western Great Lakes with a
potent PV anomaly tracking through the region. This feature will
encounter MUCAPEs of 1000-2000 J/kg with bulk shear of 40 to 50
knots. The atmosphere behind the cold front will be conducive for
hail as the freezing levels fall to 8-9k ft AGL. Therefore the
upgrade on the SWODY2 of a marginal risk for severe weather
appears warranted given the risk for severe hail and some
damaging wind gusts.

.LONG TERM...Friday Night Through Thursday
Issued at 215 PM CDT Thu Jul 6 2017

After the busy short term, precipitation through the weekend and
into next week focuses on more minor convection and temperatures.
Northwesterly flow and strong ridging will last through the
weekend before pushing through next week.

Friday night a few showers are possible overnight as a strong
shortwave moves through the area before clearing out. The
remainder of Saturday is currently expected to be dry as models
back off on the precipitation chances under a brief area of
surface high pressure. Another weak cold front is then expected to
head towards the region, with models disagreeing on the exact
arrival times, but trending towards Sunday morning to afternoon. A
period of showers and possibly isolated thunderstorms then
develops both Sunday afternoon.

Monday will feature showers as a warm front approaches with a low
pressure system and a more unstable air mass. Instability should
suffice in the afternoon to evening to once again get a few
thunderstorm chances out in the region. Continued rain chances
then arrive again later in the week on Tuesday and/or Wednesday
depending on how quickly the synoptic ridge over the Rockies
flattens out and the next shortwave moves through the region.

Temperatures will be around normal through the weekend before
rising to a few degrees above normal by the end of the weekend.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 635 PM CDT Thu Jul 6 2017

Have slowed down the arrival time of the thunderstorms this
evening, to roughly 01z-03z at RHI, 02z-04z at AUW/CWA, 03z-05z
at GRB/ATW and 04z-06z at MTW. Large hail and damaging winds may
accompany the storms. The threat of storms should end as the front
clears the area after 06z.

Scattered storms are expected to develop on Friday afternoon as
an upper level disturbance arrives. Hail and gusty winds may
accompany these storms as well.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Kieckbusch
SHORT TERM.....Kurimski
LONG TERM......Uhlmann
AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 6, 1:19 PM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
119 PM CDT Thu Jul 6 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
119 PM CDT Thu Jul 6 2017

...SEVERE THUNDERSTORMS WITH VERY LARGE HAIL AND DAMAGING WINDS
POSSIBLE THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms with hail over 2 inches in diameter and wind
gusts over 60 mph are possible through this evening.

Considerable uncertainty remains concerning the evolution of
thunderstorms across the region this afternoon and this evening.

Clouds are clearing out from west to east this afternoon, however
there is quite a bit of capping in place across the region.
Models continue to indicate another round of storms is likely
during the afternoon and evening. Storms during this time will
pose a risk of very large hail over 2 inches in diameter, and
damaging winds. Be sure to closely monitor later forecasts and
statements on the potential for severe storms.

Heavy rainfall will also be possible with the storms, and that
could lead to ponding of water on area roads.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms will return on Friday afternoon. A
few of the storms Friday could be strong to severe, with a
marginal risk for severe weather. The strongest storms could
produce hail up to 1 inch and near-severe wind gusts.

Thunderstorm chances will occur at times from Sunday into the
middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

LMZ521-522-541>543-071830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
119 PM CDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

There is a chance of severe thunderstorms this afternoon and
evening, including strong winds and large hail. Patchy fog will
also continue on the lake into the evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of thunderstorms on Friday afternoon and at
times Sunday through the middle of next week. Some of the storms
Friday afternoon could be strong to severe.

Kurimski

In the hours before

Special weather statement, Jul 6, 6:33 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
633 PM CDT THU JUL 6 2017

WIZ045-070030-
Waushara WI-
633 PM CDT THU JUL 6 2017

...STRONG THUNDERSTORM MOVING TOWARD WESTERN WAUSHARA COUNTY...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Plainfield, or 14 miles northeast of Friendship, moving
east at 15 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Plainfield, Coloma and Hancock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
central Wisconsin.

LAT...LON 4402 8960 4424 8960 4425 8950 4424 8950
      4424 8940 4398 8946
TIME...MOT...LOC 2332Z 283DEG 11KT 4416 8969

AK
Special weather statement, Jul 6, 6:37 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
637 PM CDT THU JUL 6 2017

WIZ005-070045-
Vilas WI-
637 PM CDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR VILAS COUNTY UNTIL 745 PM CDT...

At 637 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Wakefield to near Sanborn.
Movement was southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Boulder Junction around 730 PM CDT.

Other locations impacted by these storms include Trout Lake,
Manitowish Waters, Sayner, Star Lake and Presque Isle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
north central Wisconsin.

LAT...LON 4620 8939 4596 8920 4595 9004 4598 9004
      4598 8993 4630 8993
TIME...MOT...LOC 2337Z 335DEG 28KT 4651 8977 4649 9085

Kurimski
Special weather statement, Jul 6, 7:16 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Green Bay WI
716 PM CDT THU JUL 6 2017

WIZ012-013-070100-
Florence WI-Northern Marinette County WI-
716 PM CDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FLORENCE COUNTY UNTIL 800
PM CDT...

At 715 PM CDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 11 miles south of Crystal Falls, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Florence around 725 PM CDT.
  Homestead around 735 PM CDT.
  Kingsford around 740 PM CDT.

Other locations impacted by this storm include Aurora, Commonwealth,
Niagara, Lasalle Falls and Spread Eagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
northeastern Wisconsin.

LAT...LON 4598 8842 4599 8838 4596 8833 4596 8825
      4595 8824 4595 8819 4592 8810 4588 8810
      4587 8807 4581 8813 4578 8809 4578 8805
      4579 8799 4577 8799 4576 8796 4575 8787
      4568 8778 4567 8780 4587 8852 4600 8846
TIME...MOT...LOC 0015Z 286DEG 30KT 4594 8838

Kurimski
Special weather statement, Jul 6, 7:36 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
736 PM CDT THU JUL 6 2017

WIZ005-010-070115-
Vilas WI-Oneida WI-
736 PM CDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VILAS AND NORTHWESTERN
ONEIDA COUNTIES UNTIL 815 PM CDT...

At 736 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winchester to 8 miles northeast of
Butternut. Movement was southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lac Du Flambeau, Boulder Junction, Winchester, Squirrel Lake, Willow
Reservoir, Minocqua, Arbor Vitae, Woodruff, Hazelhurst and Lake
Tomahawk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
north central Wisconsin.

LAT...LON 4628 8984 4586 8923 4567 9002 4569 9004
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0036Z 315DEG 32KT 4620 8997 4611 9037

Kurimski
Special weather statement, Jul 6, 7:54 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
754 PM CDT THU JUL 6 2017

WIZ005-010-070145-
Vilas WI-Oneida WI-
754 PM CDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VILAS AND WESTERN
ONEIDA COUNTIES UNTIL 845 PM CDT...

At 753 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mercer to 8 miles southwest of Turtle
Flambeau Flowage. Movement was southeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Lac Du Flambeau around 810 PM CDT.
  Squirrel Lake around 825 PM CDT.
  Willow Reservoir around 835 PM CDT.

Other locations impacted by these storms include Mc Naughton, Arbor
Vitae, Goodnow, Harshaw, Hazelhurst, Woodruff, St Germain, Minocqua
and Lake Tomahawk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CDT for
north central Wisconsin.

LAT...LON 4585 8924 4555 8975 4556 8979 4572 9004
      4598 9005 4598 8993 4612 8993
TIME...MOT...LOC 0053Z 306DEG 33KT 4609 9005 4596 9026

Kurimski
Local storm report, Jul 6, 8:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     NON-TSTM WND GST 6 ESE FLORENCE          45.90N 88.13W
07/06/2017  M60 MPH          FLORENCE           WI   TRAINED SPOTTER

            SOME DEAD BRANCHES BLEW OFF TREES.

0745 PM     HAIL             6 ESE FLORENCE          45.90N 88.13W
07/06/2017  M0.88 INCH       FLORENCE           WI   TRAINED SPOTTER

&&

KLB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:16 PM CDTSpecial Weather StatementGRBFlorence44 min
Jul 6, 7:28 PM CDTSevere Thunderstorm WarningGRBFlorence62 min
Jul 6, 7:36 PM CDTSpecial Weather StatementGRBVilas39 min
Jul 6, 7:44 PM CDTSevere Thunderstorm WarningGRBWaushara61 min
Jul 6, 7:54 PM CDTSpecial Weather StatementGRBOneida51 min
Jul 6, 8:16 PM CDTSpecial Weather StatementGRBOneida44 min
Jul 6, 8:32 PM CDTSpecial Weather StatementGRBOneida43 min
Jul 6, 8:37 PM CDTSpecial Marine WarningGRB113 min
Jul 6, 8:44 PM CDTSevere Thunderstorm WarningGRBWaushara31 min
Jul 6, 8:51 PM CDTSpecial Weather StatementGRBOneida39 min
Jul 6, 9:02 PM CDTSevere Thunderstorm WarningGRBDoor58 min
Jul 6, 9:07 PM CDTSevere Thunderstorm WarningGRBMarinette34 min
Jul 6, 9:11 PM CDTSpecial Weather StatementGRBForest49 min
Jul 6, 9:40 PM CDTSpecial Weather StatementGRBMarathon65 min
Jul 6, 9:47 PM CDTSpecial Weather StatementGRBMarinette43 min
Jul 6, 10:24 PM CDTSpecial Weather StatementGRBPortage, Wood51 min
Jul 6, 10:43 PM CDTSpecial Weather StatementGRBOutagamie62 min
Jul 6, 11:25 PM CDTSpecial Marine WarningGRB35 min
Jul 6, 11:31 PM CDTSpecial Weather StatementGRBCalumet44 min
Jul 6, 11:52 PM CDTSpecial Weather StatementGRBManitowoc38 min
Jul 7, 12:00 AM CDTSevere Thunderstorm WarningGRBWaushara27 min
Jul 7, 2:56 PM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon79 min
Jul 7, 3:51 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Wood69 min
Jul 7, 4:03 PM CDTSpecial Weather StatementGRBBrown, Outagamie42 min
Jul 7, 4:18 PM CDTSpecial Weather StatementGRBMarathon72 min
Jul 7, 4:34 PM CDTSpecial Weather StatementGRBWaupaca41 min
Jul 7, 4:37 PM CDTSevere Thunderstorm WarningGRBWaupaca25 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc46 min
Jul 7, 5:09 PM CDTSpecial Weather StatementGRBCalumet, Outagamie, Waupaca, Waushara, Winnebago81 min
Jul 7, 5:22 PM CDTSevere Thunderstorm WarningGRBManitowoc34 min
Jul 7, 5:28 PM CDTSpecial Marine WarningGRB92 min
Jul 7, 5:29 PM CDTTornado WarningGRBManitowoc31 min
Jul 7, 6:08 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.